# SDR 2005FA0001364

- Difficulty date: September 28, 2005
- Submitted: October 6, 2005
- Operation: General aviation
- Aircraft: N1071T
- Make and model: Beech 95-B55
- Aircraft serial: TC2002
- Engine: Cont IO470L
- Propeller: Hartzl BHCC2YF2
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 00011001316
- Condition: Corroded
- Location: Wings
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL INSPECTION, SOME CORROSION WAS FOUND IN THE AREA OF THE RT WING TIE DOWN ASSY, UPON FURTHER INVESTIGATION AN AREA OF APPROXIMATELY 8 INCHES IN LENGTH WITH SEVERE INTERGRANULAR CORROSION WAS DISCOVERED ON THE LOWER SPAR CAP POSSIBLY CAUSED BY DISSIMILAR METAL OF THE TIE DOWN ASSY AND THE LOWER SPAR CAP.  THIS AC HAD SUFFERED THE SAME TYPE OF CORROSION ON THE LT WING AT EXACTLY THE SAME LOCATION.  (K)
